Access count of this item: 73

Files in This Item:
File Description SizeFormat 
1494-5.pdf804.97 kBAdobe PDFView/Open
Title: Semi-hyperbolicity of entire functions(Complex Dynamics and its Related Fields)
Authors: KISAKA, Masashi
Author's alias: 木坂, 正史
Issue Date: May-2006
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1494
Start page: 34
End page: 43
URI: http://hdl.handle.net/2433/58300
Appears in Collections:Complex Dynamics and its Related Fields

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.